# SDR DHL200080391

- Difficulty date: January 28, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO FLOOR SUPPORT FLANGE BETWEEN LONGERONS 31 AND 32 CRACKED 1 INCH.  REMOVED AFFECTED AREA IAW SRM 51-1-21A PAGE 4.  FABRICATED DOUBLER AND TREATED IAW SRM 53-2-0 PAGE 10 TO 12.  INSTALLED DOUBLER WITH SOLID RIVETS ON FLOOR SUPPORT FLANGE IAW SRM 51-1 21 PAGES 6 & 7.
